I am currently undergoing abvd chemotherapy fpr hodgkins stage 4b. Had my put my picc line and had first chemo through it the other day. I have been fortunate with my side effects till now. I am at the end of cycle 2 so I know the chemo is prob having a cumulative effect by now.
At the end of this chemo I experienced nausea, fatigue and pains in chest. Had it for 6 days now.
Has anyone experienced more intense symptoms since having the picc line fitted?
It could jus be the chemo but seems more intense this time. Is this normal?
Thank you in advance :)
Hi Helm85, well done getting through your first two cycles of ABVD.
This chemo regime is hard hitting and is indeed cumulative so you will find the nausea and fatigue could slowly increase over the cycles but some regular activity will help the fatigue and always talk with your team about the nausea as they do have other options for you.
Try and bring lots of water during this time as this will help flush out the toxins in your body.
A PICC is used to save your arms and on the whole make treatment more straight forward to should not make any different to the chemo its self.
You should check in with your Specialist Nurse about the pains in your chest. It could just be how the chemo is working on the areas that your HL is presenting, but it could also be a PICC issue so call it in to your SN ASAP.
You are a member of the HL Forum and most of these folks will all have been through ABVD so they would be a great help for getting through this journey.
If you have any questions about Macmillan, or would like to talk to someone about cancer, we have a team of experts
who can help.
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: